MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 569P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto was returned to the manufacturer's service center for evaluation.There was no harm or injury reported.There was no evidence the device was in patient use.During the evaluation of the device, the device was visually inspected and found evidence of foam degradation.This is in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no malfunction of the device was noted.There were no actionable errors observed.No components were replaced.The device was scrapped.
 
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for system one.A field correction action(2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file ¿ 2203077 v27 (systemone) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degradation01, toxic02 and particulate01 reflect the safety risk of design containing the pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.".

Brand Name
REMSTAR SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25099586
Report Number2518422-2026-011900
Device Sequence Number13259533
Product Code BZD
UDI-Device Identifier00606959038219
UDI-Public(01)00606959038219
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number569P
Device Catalogue Number569P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1958-2021
Patient Sequence Number1
Patient SexUnknown